# SDR ASAA2017021519836

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 29,168 hours, 9,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR SLIDE LIGHT AT THE R2 DOOR WAS INOPERATIVE.  ACFT GROUNDED.    VERIFIED 6.2 VDC AT L733 SLIDE LIGHT AND GOOD GROUND FOR LIGHT. REPLACED THE LAMP AND TESTED R2 DOOR SLIDE LIGHT IAW AMM 33-51-04-960-801.  OPS NORMAL.
